Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Can gas and acidity trigger pressure in head? Also trigger blood pressure?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 1524 Questions
Question
Hi Doctor,

Can gas/Acidity create sensation/pressure in the head ?2) Can it suddently triggers high BP with anxiety and goes down within 1 hr ?Is these symtoms linkedto acidity/gas ?? I have enclosed my medical report and everthing else is fine.

As a diet i am making modification - couple of other questions -a)Can i take english breakfast tea with milk ( Dip dip one) in the morning ?b)Can i take XXXXXXX Cider Vinegar ( 1 spoon) with 1 glass of water?Regards,Gaurav
Posted Sat, 24 Aug 2013 in Digestion and Bowels
 
 
Answered by Dr. Amit Jain 7 hours later
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Ans 1: No it can't. But many of my patients do have these symptoms which they describe as there was lot of gas in stomach, felt bloated and it ascended to head. However it cannot happen in anyway logically and certainly.

Ans 2:No acidity or gas cannot triggers high BP. However anxiety can do

Ans 3: About diet who should avoid fatty diet.

Ans 4:Cider vinegar is acidic in nature, please avoid it

Few more tips:

1.Avoid fatty meals
2. Don't lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise

Among medication :
6. Proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Above answer was peer-reviewed by
 
Follow-up: Can gas and acidity trigger pressure in head? Also trigger blood pressure? 19 minutes later
Thank you Doctor XXXXXXX

I had done endoscopy last year at Raffles Hospital here in Singapore and nothing came out.

Again after one year, same symptoms but get also sensation in my head. You are right as BP was high for 30 min coz of anxiety. I had complete medical screening done now and everything is normal. You can see my medical report. I have enclosed. Doctor has given me omeprazole (proceptin) 20 mg, Will this help?? Your views Please

Why there is sensation in the head?? Is it cervical as there are prominent interior cervical vertebral body osteophytes noted at C5/C6 with corresponding loss of intervertebral disc heights.. or do i need to investigate further ??
 
 
Answered by Dr. Amit Jain 7 minutes later
Thanks for feedback

Sorry I could not find any attached report

Rabeprazole is better than omeprazole, although omeprazole is also ok. However take it along with some prokinetic agent like domperidone. This will definitely help.

Sensation in head may be due to decreased intervertebral space and presence of osteophytes. This is a condition known as cervical spondyloisis. For this you require some physiotherapy and exercise and hard bed with thin pillow, regarding which you can discuss with your treating doctor

I hope I have answered your query and this will help you. Remain in touch and get-well soon.




Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor